Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If you've taken the morning after pill...

What side effects did you have? I've taken it before. A few times when I was young and very very stupid and irresponsible and then this morning. I just started my new birth control and our back-up failed so just to be on the safe side we bought it. I've never noticed any side effects the other times but I'm starting to feel a little sick and i'm guess its because of the EC.

Answer Question
 
metalhealthmom

Asked by metalhealthmom at 1:49 PM on Mar. 10, 2011 in Health

Level 16 (2,817 Credits)
Answers (2)
  • It made me feel a lil queasy... and definately had cramps...
    June_Mama09

    Answer by June_Mama09 at 1:57 PM on Mar. 10, 2011

  • i was a lil nauseous, even threw up a few times, and i had some cramps. also, it made my period come about a week early.
    shan02

    Answer by shan02 at 2:54 PM on Mar. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN